Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 107, NWS Amarillo, TX

May 26, 2012Cimarron County, Texas County, Oklahoma; Dallam County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 26, 2012, 10:25 PM CDT for Cimarron County, Texas County, Oklahoma; Dallam County, Texas. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2012, 10:25 PM CDT (03:25 UTC)
Expired
May 26, 2012, 11:38 PM CDT
In force
73 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Cimarron County, OK, Texas County, OK, Dallam County, TX

The radar

The Amarillo radar (KAMA), 155 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
523 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2614 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS54 KAMA 270325
SVRAMA
OKC025-139-TXC111-270500-
/O.NEW.KAMA.SV.W.0107.120527T0325Z-120527T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1025 PM CDT SAT MAY 26 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA
  NORTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA
  DALLAM COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL MIDNIGHT CDT

* AT 1023 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE   
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THE LINE OF 
STORMS WAS LOCATED IN CENTRAL DALLAM AND CIMARRON COUNTIES...MOVING 
NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KEYES...
  BOISE CITY...
  FELT...
  WARE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3700 10175 3651 10208 3650 10216 3639 10216
      3606 10238 3607 10305 3628 10305 3700 10261
TIME...MOT...LOC 0324Z 229DEG 46KT 3658 10243

$$

MOULTON
6 follow-up statements
699 
WWUS54 KAMA 270338
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1038 PM CDT SAT MAY 26 2012

OKC025-139-TXC111-270500-
/O.CON.KAMA.SV.W.0107.000000T0000Z-120527T0500Z/
CIMARRON OK-TEXAS OK-DALLAM TX-
1038 PM CDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR DALLAM...NORTHWESTERN TEXAS AND CIMARRON COUNTIES...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS LINE OF 
STORMS WAS LOCATED IN CENTRAL DALLAM AND CIMARRON COUNTIES...MOVING 
NORTHEAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOISE 
CITY...KEYES AND STURGIS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3637 10233 3612 10250 3613 10297 3639 10297
      3700 10261 3700 10175 3651 10208 3650 10216
TIME...MOT...LOC 0336Z 229DEG 46KT 3667 10227

$$

MOULTON
096 
WWUS54 KAMA 270350
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1050 PM CDT SAT MAY 26 2012

OKC025-139-TXC111-270500-
/O.CON.KAMA.SV.W.0107.000000T0000Z-120527T0500Z/
CIMARRON OK-TEXAS OK-DALLAM TX-
1050 PM CDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR EASTERN DALLAM...NORTHWESTERN TEXAS AND EASTERN CIMARRON
COUNTIES...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 12 MILES WEST OF GRIGGS...OR 13 MILES SOUTHEAST OF BOISE 
CITY...MOVING NORTHEAST AT 45 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3637 10233 3616 10262 3623 10275 3642 10279
      3700 10250 3700 10175 3651 10208 3650 10216
TIME...MOT...LOC 0349Z 229DEG 48KT 3663 10230

$$

MOULTON
340 
WWUS54 KAMA 270401
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1101 PM CDT SAT MAY 26 2012

OKC025-139-TXC111-270500-
/O.CON.KAMA.SV.W.0107.000000T0000Z-120527T0500Z/
CIMARRON OK-TEXAS OK-DALLAM TX-
1101 PM CDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN DALLAM...NORTHWESTERN TEXAS AND EASTERN CIMARRON
COUNTIES...

AT 1101 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF GRIGGS...OR 18 MILES EAST OF BOISE
CITY...MOVING NORTHEAST AT 45 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3637 10233 3626 10252 3630 10264 3643 10266
      3685 10242 3700 10235 3700 10175 3651 10208
      3650 10216
TIME...MOT...LOC 0401Z 229DEG 48KT 3671 10214

$$

MOULTON
496 
WWUS54 KAMA 270415
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1115 PM CDT SAT MAY 26 2012

TXC111-270423-
/O.CAN.KAMA.SV.W.0107.000000T0000Z-120527T0500Z/
DALLAM TX-
1115 PM CDT SAT MAY 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAM COUNTY IS
CANCELLED...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3650 10216 3651 10238 3650 10251 3654 10254
      3663 10255 3685 10242 3700 10235 3700 10175
      3651 10208
TIME...MOT...LOC 0413Z 231DEG 34KT 3674 10205

$$

OKC025-139-270500-
/O.CON.KAMA.SV.W.0107.000000T0000Z-120527T0500Z/
CIMARRON OK-TEXAS OK-
1115 PM CDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN TEXAS AND EASTERN CIMARRON COUNTIES...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTH OF GRIGGS...OR 22 MILES SOUTHWEST OF ELKHART...
MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STURGIS
AND EVA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3650 10216 3651 10238 3650 10251 3654 10254
      3663 10255 3685 10242 3700 10235 3700 10175
      3651 10208
TIME...MOT...LOC 0413Z 231DEG 34KT 3674 10205

$$

MOULTON
768 
WWUS54 KAMA 270424
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1124 PM CDT SAT MAY 26 2012

OKC025-139-270500-
/O.CON.KAMA.SV.W.0107.000000T0000Z-120527T0500Z/
CIMARRON OK-TEXAS OK-
1124 PM CDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN TEXAS AND EASTERN CIMARRON COUNTIES...

AT 1124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES WEST OF GRIGGS...OR 16 MILES SOUTHEAST OF BOISE
CITY...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KEYES...STURGIS AND EVA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3655 10211 3653 10218 3654 10235 3657 10237
      3661 10239 3669 10235 3684 10226 3700 10214
      3700 10175 3659 10203
TIME...MOT...LOC 0424Z 228DEG 31KT 3664 10222

$$

MOULTON
972 
WWUS54 KAMA 270438
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1138 PM CDT SAT MAY 26 2012

OKC025-139-270448-
/O.CAN.KAMA.SV.W.0107.000000T0000Z-120527T0500Z/
CIMARRON OK-TEXAS OK-
1138 PM CDT SAT MAY 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TEXAS AND EASTERN
CIMARRON COUNTIES IS CANCELLED...

AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

RADAR INDICATED THAT RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL 
POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3655 10211 3653 10218 3654 10235 3657 10237
      3661 10239 3669 10235 3684 10226 3700 10214
      3700 10175 3659 10203
TIME...MOT...LOC 0438Z 228DEG 31KT 3672 10210

$$

MOULTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 10:24 PM CDT, 1 minute earlier.

Area forecast discussion, May 26, 10:24 PM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT SAT MAY 26 2012

.UPDATE...
UPDATED GRIDS AND PUBLIC PRODUCTS FOR POPS REST OF TONIGHT.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 622 PM CDT SAT MAY 26 2012/

AVIATION...
A DRYLINE OVER EASTERN NEW MEXICO ALONG WITH DAYTIME HEATING AND
SOUTHWESTERLY FLOW ALOFT WILL COMBINE TO CAUSE ISOLATED TO SCATTERED
CONVECTION ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE LATE
EVENING HOURS. INCLUDED A TEMPO GROUP FOR CONVECTION ALONG WITH A
VCTS REMARK AT ALL THREE TAF SITES UNTIL AROUND 04Z SUNDAY. VFR
CONDITIONS WILL PREVAIL. SOUTH TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH
HIGHER GUSTS WILL DIMINISH AFTER 03Z TO AROUND 15 TO 25 KNOTS WITH
HIGHER GUSTS. WINDS WILL BECOME SOUTH TO SOUTHWEST WINDS AFTER 14Z
SUNDAY.

SCHNEIDER

PREV DISCUSSION... /ISSUED 442 PM CDT SAT MAY 26 2012/

DISCUSSION...
CURRENT VIS SATELLITE IMAGERY SHOWS GROWING CU FIELD IN A
HOT...MOIST...AND WELL MIXED AIR MASS. THE DRYLINE HAS PUSHED EAST
INTO THE NORTHWEST PANHANDLES BUT SHOULD RETREAT BACK INTO NM AS THE
SURFACE FLOW BACKS A LITTLE TO THE SOUTHEAST AS A SURFACE LOW LIFTS
NORTH INTO CO. MEANWHILE A BROAD UPPER LOW CONTINUES TO DIG OVER THE
GREAT BASIN WHILE AN UPPER RIDGE SITS OVER THE LOWER MISSISSIPPI
VALLEY. THE SOUTHWEST UPPER FLOW WAS DRAWING IN MOISTURE FROM
TROPICAL DEPRESSION BUD /LOCATED NEAR THE SOUTHWEST COAST OF MEXICO/ WHERE
DEW POINTS WERE RUNNING FROM THE MID 40S TO THE UPPER 50S. EXPECT CI
TO FORM NEAR THE DRYLINE AND PROPAGATE TO THE EAST THIS EVENING GIVEN
THE 40 KTS MID-LEVEL FLOW. WHILE CONVECTION WILL NOT BE ALL THAT
ORGANIZED...STEEP MID-LEVEL LAPSE RATES AND MIXED LAYER CAPES AROUND
1000-1500 J/KG CAN RESULT IN SOME STORMS TO BECOME SEVERE. STORMS
WILL BE HIGH BASED GIVEN LARGE TEMP/DEWPOINT DEPRESSIONS SO THE
TORNADO THREAT WILL BE MARGINAL. STORMS SHOULD DIMINISH FOR THE MOST
PART AFTER SUNSET BUT HAVE SLIGHT CHANCE POPS IN LATE TONIGHT TO
ACCOUNT FOR ANY LINGERING CONVECTION OUT WEST PROPAGATING INTO THE
AREA.

THE UPPER TROUGH WILL LIFT INTO THE NORTHERN ROCKIES ON SUNDAY...CAUSING
THE UPPER FLOW TO VEER MORE TO THE SOUTHWEST. AT THE SURFACE...A LEE-SIDE
TROUGH WILL DEEPEN ACROSS EASTERN NM CAUSING THE DRYLINE TO SURGE INTO
THE WESTERN TX/OK PANHANDLES. ISOLATED STORMS CAN DEVELOP EAST OF THE
DRYLINE AS THE CAP WEAKENS AND THERE IS A CHANCE THAT A FEW STORMS
CAN BECOME SEVERE. AGAIN STRONG WINDS AND LARGE HAIL WILL BE THE
PRIMARY THREATS. SLIGHT HEIGHT FALLS AHEAD OF THE UPPER TROUGH WILL
RESULT IN COOLER CONDITIONS...ALTHOUGH STILL EXPECT TEMPS TO REMAIN
ABOVE NORMAL WITH HIGHS IN THE MID 80S TO LOWER 90S.

THE UPPER FLOW WILL TRANSITION TO ZONAL EARLY IN THE WEEK AS THE
UPPER LOW MOVES INTO THE NORTHERN PLAINS. A COLD FRONT WILL SLIDE
THROUGH THE PANHANDLES WHERE IT WILL STALL SOUTH OF THE AREA. SURFACE
HIGH PRESSURE BUILDING ACROSS THE PLAINS WILL LEAD TO A COOLER AND
DRIER AIR MASS TO SPREAD ACROSS THE AREA ALTHOUGH THIS HIGH WILL
QUICKLY SLIDE EAST DURING THE DAY. AS IT DOES SO...SURFACE WINDS WILL
VEER BACK AROUND TO THE SOUTHEAST BY THE EVENING. MOISTURE WILL
INCREASE ACROSS THE PANHANDLES MONDAY EVENING. MODELS CONTINUE TO
PAINT SOME QPF IN THE VICINITY OF THE FRONTAL BOUNDARY AS MOISTURE
WILL POOL NEAR THIS FRONT. HAVE OPTED TO KEEP THE FORECAST DRY MONDAY
EVENING ALTHOUGH MAY HAVE TO LOOK INTO INSERTING POPS IN THE
SOUTHEAST TX PANHANDLE IF THE NEXT COUPLE OF MODEL RUNS CONTINUE TO
SUGGEST THIS. AS PREVIOUSLY MENTIONED...EXPECT A COOLER DAY WITH
HIGHS IN THE 80S.

MEDIUM RANGE MODELS HAVE COME IN WETTER MID TO LATE NEXT WEEK WITH
UPPER RIDGING OVER THE WESTERN CONUS AND NORTHWEST UPPER FLOW SETTING
UP ACROSS THE PANHANDLES. THE DRYLINE CAN MIX OUT INTO THE EASTERN
PANHANDLES TUESDAY WHERE ISOLATED STORMS CAN DEVELOP ACROSS THE
EASTERN ZONES. HAVE INTRODUCED POPS WED AND WED NIGHT WITH A
SHORTWAVE TROUGH DROPPING SOUTHEAST ALONG THE EASTERN PERIPHERY OF
THE RIDGE. BOTH THE ECMWF AND GFS PAINT QPF OVER MUCH OF THE AREA AT
THE END OF THE WEEK LIKELY KEYING ON MINOR DISTURBANCES MOVING THROUGH
THE UPPER FLOW TRIGGERING CONVECTION ON THE HIGHER TERRAIN. STORM
DEVELOPMENT DEPENDS GREATLY ON THE AMOUNT OF MOISTURE AVAILABLE AND
THUS HAVE OPTED TO KEEP THESE PERIODS DRY FOR NOW GIVEN THIS UNCERTAINTY.

CLK

FIRE WEATHER...
THE DRYLINE WILL PUSH INTO THE EASTERN PANHANDLES SUNDAY AS A SURFACE
LEE-SIDE TROUGH STRENGTHENS ACROSS EASTERN NM. SOUTHWEST WINDS
BEHIND THE DRYLINE WILL DRAW IN A HOT AND DRY AIR MASS. GIVEN THESE
CONDITIONS...EXPECT MINIMUM RELATIVE HUMIDITIES TO FALL TO AROUND 5
TO 15 PERCENT. A TIGHTENING PRESSURE GRADIENT NEAR THE SURFACE TROUGH
WILL LEAD TO WINDS TO INCREASE TO AROUND 15 TO 25 MPH. THE
COMBINATION OF THE BREEZY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES
CAN RESULT IN ELEVATED FIRE WEATHER CONDITIONS. HOWEVER THIS IS
CONDITIONAL DEPENDENT ON THE AMOUNT OF RAINFALL THIS AREA WILL
RECEIVE TONIGHT. ALTHOUGH RELATIVE HUMIDITIES CAN FALL AT OR BELOW 15
PERCENT ACROSS THE WESTERN PANHANDLES EARLY IN THE WEEK...WINDS ARE
EXPECTED TO BE UNDER 20 MPH WHICH CAN PRECLUDE ELEVATED FIRE WEATHER
CONDITIONS.

CLK

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, May 26, 3:35 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
335 PM CDT SAT MAY 26 2012

OKZ001>003-TXZ001>020-271100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
335 PM CDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS.

CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO SOUTHERLY
WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN TEXAS AND OKLAHOMA
PANHANDLES SUNDAY AND SUNDAY NIGHT AND TUESDAY AND TUESDAY NIGHT.
THUNDERSTORMS ARE ALSO POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT. SOME OF THE STORMS MAY BE
STRONG TO MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE
PRIMARY HAZARDS.

IN ADDITION...ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS
THE WESTERN TEXAS AND OKLAHOMA PANHANDLES SUNDAY DUE TO THE COMBINATION
OF LOW RELATIVE HUMIDITIES AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED
FIRE WEATHER CONDITIONS SUNDAY.

CLK

In the hours before

Special weather statement, May 26, 9:06 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
906 PM CDT SAT MAY 26 2012

OKZ001-TXZ001-270315-
CIMARRON OK-DALLAM TX-
906 PM CDT SAT MAY 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR DALLAM AND CIMARRON
COUNTIES.

AT 903 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS IN DALLAM AND CIMARRON
COUNTIES...MOVING NORTHEAST AT 40 MPH.

MOULTON
Special weather statement, May 26, 9:17 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
917 PM CDT SAT MAY 26 2012

TXZ002-003-007-008-270315-
HANSFORD TX-HUTCHINSON TX-MOORE TX-SHERMAN TX-
917 PM CDT SAT MAY 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR SHERMAN...MOORE...
HUTCHINSON AND HANSFORD COUNTIES.

AT 912 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF THUNDERSTORM IN MORE COUNTY...MOVING NORTHEAST
AT 40 MPH.

THIS STORM HAS A HISTORY OF PRODUCING SMALL HAIL AND STRONG WINDS.

MOULTON
Special weather statement, May 26, 9:23 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
923 PM CDT SAT MAY 26 2012

TXZ011-016-270315-
DEAF SMITH TX-OLDHAM TX-
923 PM CDT SAT MAY 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR OLDHAM AND DEAF
SMITH COUNTIES.

AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF SIMMS...OR
ABOUT 21 MILES SOUTHWEST OF VEGA...MOVING NORTHEAST AT 40 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

MOULTON
Special weather statement, May 26, 10:14 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1014 PM CDT SAT MAY 26 2012

OKZ001-002-TXZ001-002-006-270430-
CIMARRON OK-TEXAS OK-DALLAM TX-HARTLEY TX-SHERMAN TX-
1014 PM CDT SAT MAY 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR SHERMAN...HARTLEY...
DALLAM...TEXAS AND CIMARRON COUNTIES.

AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE STRONG THUNDERSTORM IN CENTRAL DALLAM AND CIMARRON
COUNTIES...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS A HISTORY OF PRODUCING SMALL HAIL AND VERY STRONG
WINDS.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS.

MOULTON
Local storm report, May 26, 10:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1021 PM CDT SAT MAY 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     3 SSE BOISE CITY        36.69N 102.50W
05/26/2012  M64 MPH          CIMARRON           OK   MESONET

&&

EVENT NUMBER AMA1200423

LG
Local storm report, May 26, 10:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1022 PM CDT SAT MAY 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     3 SSE BOISE CITY        36.69N 102.50W
05/26/2012  M60 MPH          CIMARRON           OK   MESONET

&&

EVENT NUMBER AMA1200424

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:38 PM CDTSevere Thunderstorm WarningAMACimarron, Texas37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.